# SDR DHL2002742004

- Difficulty date: July 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A4
- Part serial: P5
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 EPR GAUGE INOP ON TAKEOFF ROLL.  ABORTED TAKEOFF, RETURNED TO BLOCKS.  CHECKED COMPRESSOR & TURBINE; LOOKED GOOD.  REPLACED NR 2 EPR IND IAW M/M 77-10, SYSTEM CHECKS NORMAL.
